From 1 month to 2 years
Pack size: 60mL
Dymadon® for Babies provides gentle, effective temporary relief from pain and fever for your baby. Each pack comes with an easy-dose syringe to make it easier to give your child the exact dose. Available in orange or strawberry flavour, it is gentle enough to use from one month old. However, we recommend that you consult a doctor first before giving your child paracetamol if they are less than 6 months old.
Dymadon® for babies is a great tasting, orange or strawberry flavoured, colour-free oral liquid suspension formulated for children.
- Always follow the dosing guidelines appropriate for your childs age and weight as listed on the pack
- Make sure you shake the bottle before use and wash the syringe after each use
- You can mix Dymadon® for babies with water or fruit juice if necessary
- Dymadon® for babies can be taken every 4-6 hours as required. Do not take more than 4 doses in any 24 hour period.
- Do not use for longer than 48 hours unless on the advice of a doctor
- Do not give Dymadon® for babies to your child with other products containing paracetamol
- For the temporary relief of pain and fever only
Active ingredients: paracetamol 50mg/mL or 250mg/5mL.
Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon® is colour and sugar free.
Ask for Dymadon® by name at your pharmacy.
Dymadon's® little helper